# SDR AMCR200600001

- Difficulty date: April 5, 2006
- Submitted: April 6, 2006
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N679DV
- Make and model: Cirrus SR22
- Aircraft serial: 0196
- Aircraft time: 420 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: MN1300
- Condition: Corroded
- Location: Elt
- Part time: 420 hours
- Component: Elt, Ack, E01
- Component part number: E01
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, ELT DID NOT TEST. FOUND 2 D-CELL BATTERIES CORRODED. THESE 2 BATTERIES WERE AT THE BOTTOM OF THE STACK AND THE CORROSION WAS NOT EVIDENT AT FIRST. THERE WERE 2 YEARS REMAINING BEFORE BATTERY REPLACEMENT WAS DUE. THESE ARE THE ORIGINAL BATTERIES SINCE NEW (APRIL 2002).  RECOMMEND BATTERIES BE REMOVED COMPLETELY AT EACH ANNUAL AND INSPECTED.
